# SDR USAA2010062491274

- Difficulty date: June 15, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACKED STRINGER CLIP AT BS 787, S9L.  REPLACED STRINGER CLIP AT BS787, S9L IAW B737 SRM 51-40-02.
